Our partner

feeling very sick

Generalized Anxiety Disorder message board, open discussion, and online support group.

Moderator: Snaga

feeling very sick

Postby GARLAND3688 » Tue Jul 09, 2019 12:20 pm

Hello...I have never posted in a forum before, but I am feeling that I must ask questions that I have in my mind in hopes someone can offer feedback. I'm nearly in tears so here goes.

I have been on and off with Benzos, Xanax, Valium, and Klonopin. I have always been so nervous that I would take them nearly every day, sometimes more than I'm suppose to and would often gain a tolerance. Recently, I was placed back on Klonopin after discussing with my doctor my feelings about my Xanax no longer working... I felt as though after an hour passed by I would start feeling sick and anxious. I thought maybe I had developed a high tolerance and was going through withdrawal... So I was back on Klonopin. I haven't been taking it for about a week, and started up again 3 days ago. I know that Klonopin is longer lasting, so withdrawals wouldn't begin right away, however, after about an hour I would feel anxious and break out into a sweat. I started to increase the dose until I was calm, and still an hour later I would feel those horrible feelings... Is it possible that I am feeling klonopin withdrawal so soon? I have never went any higher than what I was taking... I really don't know what's going on with me and I'm so miserable. Maybe its something else? Please, if anyone has any advice I'm all ears...

Also, I was wondering, I'm prescribed Seroquel. I have been off it for a few days (it makes me hungry) could that be causing these sick feelings? If I start taking it again would they subside and would I be able to take Seroquel and not rely so much on the Klonopin?

I’m also prescribed Adderall, a very low dose. 10mg but I break it in half for 5mg. I noticed when it wears off I don’t feel well and when I take the klonopin it doesn’t help. When I use to take Xanax it would relax me more. Would my doctor put me back on Xanax if I asked him before if I could go on Klonopin, because the Xanax tolerance went up? Maybe it went down? I don’t know how it works

Thank you so much for allowing me to share my feelings and ask my questions. I would appreciate any feedback.
GARLAND3688
Consumer 0
Consumer 0
 
Posts: 3
Joined: Tue Jul 09, 2019 4:37 am
Local time: Tue Jul 16, 2019 7:41 pm
Blog: View Blog (0)


ADVERTISEMENT

Re: feeling very sick

Postby Wally58 » Tue Jul 09, 2019 9:08 pm

Welcome to the forums. Everyone has different levels of tolerance and different side effects. Some have side effects that are atypical or unpublished.
It is not advisable to start and stop prescribed medications or change dosages on your own without consulting your physician on your plans first.
As a peer, I think the people who are most familiar with this situation would be you and your doctor. Your doctor or pharmacist should be able to answer your questions, make suggestions and adjust or change the class of medication you are on if it is causing you issues. Contact them.
As a recovering alcoholic, I must abstain from sedative-type drugs myself.
Best of luck to you. :D
We do NOT delete posts

Read the forum rules before posting here. If you are having any doubts about what you are posting, if you are thinking in the back of your mind, "I am going to want to delete this, or these details, later", remove those details, or step back and don't post until you are sure.
Wally58
Moderator: Consumer
Moderator: Consumer
 
Posts: 1029
Joined: Fri Jun 07, 2013 10:47 am
Local time: Tue Jul 16, 2019 8:41 pm
Blog: View Blog (0)


Return to Generalized Anxiety Disorder Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 8 guests